# SDR IPXA10661854

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2611 · Smoke Detection
- Part: Element
- Condition: Inoperative
- Location: Fire Protect Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:E  TOP DIVERSION - RT DUCT LIGHT ILLUMINATED EICAS MSG RT BLD DUCT LEAK DISPLAYED LIGHT EXTINGUISHED AFTER ENG BLEED AIR SUPPLY AND ISOLATION VALVES CLOSED.  FIM 26-18-00, FIG 104, FOLLOWED NO FAULTS PRECAUTIONARY REPLACEMENT OF FOLLOWING ITEMS IAW AMM 26-18-1-4 ELEMENTS TS214, TS215, TS216.
